# SDR MASA200602760

- Difficulty date: December 29, 2006
- Submitted: July 25, 2007
- Operation: Air carrier
- Aircraft: N650ML
- Make and model: Cndair CL6002B19
- Aircraft serial: 7137
- Aircraft time: 18,224 hours, 16,810 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Unknown
- Condition: Unknown
- Location: Te Flap
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 7381 IAD - FLAPS FAIL MESSAGE.  MX C/W PART A INSPECTION.
